Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 183, NWS North Platte, NE

July 8, 2020Frontier County, Hayes County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 8, 2020, 8:54 PM CDT for Frontier County, Hayes County, Lincoln County, Nebraska. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2020, 8:54 PM CDT (01:54 UTC)
Expired
Jul 8, 2020, 9:45 PM CDT
In force
51 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Frontier County, NE, Hayes County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 135 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 9:00 PM CDTTSTM WND GST 70Maywood, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 5:10 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2020-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2624 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2020-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2624 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
2346 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

077 
WUUS53 KLBF 090154
SVRLBF
NEC063-085-111-090245-
/O.NEW.KLBF.SV.W.0183.200709T0154Z-200709T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
854 PM CDT Wed Jul 8 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Frontier County in southwestern Nebraska...
  Southeastern Lincoln County in southwestern Nebraska...
  Eastern Hayes County in southwestern Nebraska...

* Until 945 PM CDT.

* At 854 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles southeast of Lake Maloney State Recreation
  Area to near Wellfleet to near Hayes Center, moving southeast at 40
  mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Curtis around 915 PM CDT.
  Moorefield and Stockville around 930 PM CDT.
  Eustis and Medicine Creek Reservoir State Recreation Area around 
  945 PM CDT.

Other locations impacted by these severe thunderstorms include Quick,
Cottonwood Canyon State Wildlife Management Area, Hansen Memorial
Reserve State Wildlife Management Area, Jeffrey Canyon State Wildlife
Management Area, Willow View Campground, Freedom, Hayes Center State
Wildlife Management Area, Maywood, Orafino and Bluegill Haven
Campground.

This includes the following highways...
 Interstate 80 in Nebraska between mile markers 186 and 207.
 Highway 83 between mile markers 27 and 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4108 10072 4109 10024 4105 10024 4104 10023
      4070 10022 4070 9998 4044 9998 4043 10009
      4035 10010 4035 10102
TIME...MOT...LOC 0154Z 308DEG 33KT 4098 10064 4072 10076 4047 10107 

HAIL...0.88IN
WIND...70MPH
 
$$

Taylor
1 follow-up statement
026 
WWUS53 KLBF 090216
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
916 PM CDT Wed Jul 8 2020

NEC063-085-111-090245-
/O.CON.KLBF.SV.W.0183.000000T0000Z-200709T0245Z/
Frontier NE-Lincoln NE-Hayes NE-
916 PM CDT Wed Jul 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR FRONTIER...SOUTHEASTERN LINCOLN AND EASTERN HAYES COUNTIES...

At 915 PM CDT, severe thunderstorms were located along a line
extending from 11 miles south of Brady to near Curtis to 8 miles
north of Culbertson, moving southeast at 40 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Curtis around 920 PM CDT.
  Moorefield and Stockville around 930 PM CDT.
  Medicine Creek Reservoir State Recreation Area around 950 PM CDT.
  Eustis around 955 PM CDT.

Other locations impacted by these severe thunderstorms include Quick,
Cottonwood Canyon State Wildlife Management Area, Hansen Memorial
Reserve State Wildlife Management Area, Jeffrey Canyon State Wildlife
Management Area, Willow View Campground, Freedom, Hayes Center State
Wildlife Management Area, Maywood, Orafino and Bluegill Haven
Campground.

This includes the following highways...
 Interstate 80 in Nebraska between mile markers 186 and 207.
 Highway 83 between mile markers 27 and 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4108 10072 4109 10024 4105 10024 4104 10023
      4070 10022 4070 9998 4044 9998 4043 10009
      4035 10010 4035 10102
TIME...MOT...LOC 0215Z 308DEG 33KT 4086 10044 4060 10056 4035 10087 

HAIL...<.75IN
WIND...70MPH
 
$$

Taylor

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:31 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 8, 6:31 PM CDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
631 PM CDT Wed Jul 8 2020

.SYNOPSIS...
Issued at 402 PM CDT Wed Jul 8 2020

Upper low situated over southern portions of the Canadian
provinces of AB/SK with upper PV anomaly rounding the base in
northern MT. A second area of enhanced westerlies extends across
the intermountain west. These will become players in the
thunderstorm activity later today. Associated surface frontal
boundary has entered the northwest Sandhills and and is beginning
to stall in that area. In general southwesterly flow aloft is
predominant over the northern rockies and northern Plains. This
flow weakens over western and north central NE and becomes
diffluent aloft which is a favorable pattern for a possible larger
MCS later today.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 402 PM CDT Wed Jul 8 2020

For tonight...the aforementioned frontal boundary is in the
process of stalling across the northwest Sandhills and radar
presentation of a fine line early, indicating decent convergence,
is now becoming more diffuse as would be expected initially with
a stalling boundary. However, short range models suggest this is
temporary as mid level FGEN associated with a segment of the upper
jet progressing through the northern Rockies develops and
enhances mesoscale lift co-located with the stalled surface front
this afternoon. This mid level FGEN is most pronounced over the
northwestern portion of the area initially and therefore am
expecting convection to initiate there first, likely in the
Brown/Cherry/Hooker county vicinity. Most convection allowing
models (CAMs) agree with this scenario and one of those, the HRRR,
initiates in southeast Cherry county around 21-22Z. This area
will be characterized by marginal deep layer shear of around 30
kts but surfaced based CAPE exceeding 4000 J/kg so rapid
development would be likely. Forecast soundings suggest a very dry
subcloud layer. Mesoscale analysis of DCAPE already suggesting an
outflow dominant progression making out confidence level in a
damaging wind event fairly high especially as cold pools begin to
organize. Would expect upscale growth to take a little while as
storm interactions will be likely early on. It is also worth
mentioning that the mid afternoon thermal pattern along with steep
low level lapse rates and weak low level shear along the front
will be favorable for landspouts should a vigorous updraft become
co-located with an area of pre-existing misoscale vorticity. Will
be watching for this as the pattern favors this, although
detection is always difficult.

Also later this afternoon expect additional development along the
Laramie Range in southeast WY associated with mid level forcing
across the central Rockies and low level upslope flow behind the
front. This area also will move east and, along with new convective
development further south along the front, will merge and allow a
more organized cold pool to form and the QLCS should begin to more
rapidly push southeastward by late evening.

As mentioned main threat will likely be strong wind and agree with
the SPC designation of the hatched area which signifies potential
for 65+ mph. Hail will also be possible with the most vigorous
updrafts initially. with high LCLs the overall tornado threat is
small, however with colliding boundaries there is a small
possibility. In addition, locally heavy rainfall will be possible
especially with merging convective segments.

Thursday...assuming the MCS develops as expected and develops a well
organized cold pool would expect that the boundary will be pushed
well into KS by Thursday morning. The upslope flow on the cool side
of the front paired with mid level large scale forcing associated
with broad northwest flow aloft will again promote terrain-initiated
convective development further west moving east-southeast into the
southern Panhandle and possibly portions of southwest NE. Large
scale models typically develop convection too far north in this type
of scenario and will side with the CAMs on limited spatial coverage
and confined more so to the western portion of the area.

.LONG TERM...(Friday through Wednesday)
Issued at 402 PM CDT Wed Jul 8 2020

Upper level ridging will build across the southwest United States
beginning this weekend which will put the area in northwesterly
flow aloft. However increasing subsidence associated with the
building ridge will limit widespread rainfall. In this pattern
any thunderstorm development will favor north central NE
primarily. Temperatures will generally be near or slightly above
average for this time of year.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 614 PM CDT Wed Jul 8 2020

Scattered thunderstorms will be possible this evening across
portions of north central, southwest and western Nebraska.
Thunderstorms should move out of the area by midnight. Winds will
shift slightly to the east and north overnight, then winds will
shift back to the east southeast. VFR conditions will prevail
after midnight for the remainder of the forecast period.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SYNOPSIS...Stoppkotte
SHORT TERM...Stoppkotte
LONG TERM...Stoppkotte
AVIATION...Gomez
Hazardous weather outlook, Jul 8, 3:35 PM CDT, 5 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
335 PM CDT Wed Jul 8 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-092045-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
335 PM CDT Wed Jul 8 2020 /235 PM MDT Wed Jul 8 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Scattered thunderstorms will move into portions of north central and
southwest Nebraska this evening. Some storms may be severe.
Potential hazards associated with these storms include damaging
winds and large hail. Locally heavy rainfall is also possible,
especially east of Highway 83.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

The chance for isolated thunderstorms continues Thursday and
Thursday evening. An isolated severe storm is possible across south
and southwestern Nebraska. The strongest storms will be primarily
south of Interstate 80 and could produce damaging winds and large
hail.

Thunderstorms are also possible on Friday evening. The greatest
potential for severe weather is across the Sandhills and north
central Nebraska, where damaging winds and very heavy rainfall are
the main threats.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Meltzer/Taylor

In the hours before

Local storm report, Jul 8, 8:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
835 PM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     SPRINGVIEW              42.83N 99.75W
07/08/2020                   KEYA PAHA          NE   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS SEVERAL POWER LINES DOWN IN
            SPRINGVIEW. ROOF WAS TORN OFF OF A BUILDING AND THE POWER
            IS OUT IN SPRINGVIEW.

&&

CBUTTLER
Special weather statement, Jul 8, 8:36 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service North Platte NE
836 PM CDT Wed Jul 8 2020

NEZ036-037-059-090215-
McPherson-Lincoln-Logan-
836 PM CDT Wed Jul 8 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LINCOLN...SOUTHERN
LOGAN AND SOUTHEASTERN MCPHERSON COUNTIES...

At 836 PM CDT, a strong thunderstorm was located 9 miles northwest of
North Platte, moving east at 40 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
North Platte, Stapleton, Gandy, Shanklin Bluff, Tarboz Lake, Hoagland
and Birdwood.

This includes the following highways...
 Highway 92 between mile markers 220 and 243.
 Highway 97 between mile markers 1 and 17.
 Highway 83 between mile markers 84 and 116.

LAT...LON 4115 10092 4137 10098 4161 10031 4112 10028
TIME...MOT...LOC 0136Z 258DEG 33KT 4126 10085

Taylor
Local storm report, Jul 8, 8:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     3 W STUART              42.60N 99.20W
07/08/2020                   HOLT               NE   PUBLIC

            RELAYED REPORT OF TRAILER MOVED 30 FEET AND BUILDING
            BLOWN DOWN, STRUCTURE TYPE UNKNOWN.

&&

JGOMEZ
Local storm report, Jul 8, 8:47 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
847 PM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             8 N ELSMERE             42.28N 100.18W
07/08/2020  M1.75 INCH       CHERRY             NE   TRAINED SPOTTER

            REPORT VIA SOCIAL MEDIA.

&&

JGOMEZ
Local storm report, Jul 8, 8:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 PM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     TSTM WND GST     12 S NORTH PLATTE       40.96N 100.77W
07/08/2020  E67 MPH          LINCOLN            NE   TRAINED SPOTTER

&&

JGOMEZ
Local storm report, Jul 8, 8:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
854 PM CDT WED JUL 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             15 NNW BOBCAT STATE WIL 42.93N 99.97W
07/08/2020  E1.00 INCH       KEYA PAHA          NE   PUBLIC

0639 PM     HAIL             13 NW SPRINGVIEW        42.96N 99.93W
07/08/2020  E1.00 INCH       KEYA PAHA          NE   PUBLIC

0650 PM     TORNADO          2 N BRANDON             40.83N 101.93W
07/08/2020                   PERKINS            NE   FIRE DEPT/RESCUE

            LANDSPOUT TORNADO

0650 PM     TORNADO          5 W GRANT               40.84N 101.82W
07/08/2020                   PERKINS            NE   TRAINED SPOTTER

            LANDSPOUT TYPE TORNADO PRODUCING A DUST CLOUD AT THE
            SURFACE

0653 PM     TORNADO          7 S LEWELLEN            41.23N 102.14W
07/08/2020                   GARDEN             NE   TRAINED SPOTTER

            LANDSPOUT

0655 PM     TORNADO          5 N VENANGO             40.83N 102.04W
07/08/2020                   PERKINS            NE   TRAINED SPOTTER

            ROPE TORNADO SPOTTED ON THE GROUND, INCREASING IN
            INTENSITY BY VOLUNTEER FIRE DEPARTMENT.

0655 PM     TORNADO          4 N VENANGO             40.82N 102.04W
07/08/2020                   PERKINS            NE   LAW ENFORCEMENT

            LANDSPOUT TORNADO

0658 PM     HAIL             12 NW SPRINGVIEW        42.95N 99.92W
07/08/2020  E1.00 INCH       KEYA PAHA          NE   PUBLIC

0701 PM     TORNADO          2 W GRANT               40.84N 101.76W
07/08/2020                   PERKINS            NE   TRAINED SPOTTER

            LANDSPOUT TORNADO ROPING UP, GETTING THINNDER. GUSTS UP
            TO 50 MPH, BLOWING DIRT.

0730 PM     TSTM WND DMG     SPRINGVIEW              42.83N 99.75W
07/08/2020                   KEYA PAHA          NE   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS SEVERAL POWER LINES DOWN IN
            SPRINGVIEW. ROOF WAS TORN OFF OF A BUILDING AND THE POWER
            IS OUT IN SPRINGVIEW.

0755 PM     TORNADO          5 N THEDFORD            42.05N 100.57W
07/08/2020                   THOMAS             NE   STORM CHASER

            LANDSPOUT TORNADO

0800 PM     TSTM WND DMG     3 W STUART              42.60N 99.20W
07/08/2020                   HOLT               NE   PUBLIC

            RELAYED REPORT OF TRAILER MOVED 30 FEET AND BUILDING
            BLOWN DOWN, STRUCTURE TYPE UNKNOWN.

0801 PM     TORNADO          1 N THEDFORD            41.99N 100.57W
07/08/2020                   THOMAS             NE   STORM CHASER

            LANDSPOUT TYPE TORNADO

0810 PM     TORNADO          10 W THEDFORD           41.98N 100.77W
07/08/2020                   THOMAS             NE   PUBLIC

            LANDSPOUT ON THE GROUND FOR ABOUT 10 MINUTES.

0810 PM     TORNADO          9 N THEDFORD            42.11N 100.57W
07/08/2020                   CHERRY             NE   FIRE DEPT/RESCUE

            LANDSPOUT TORNADO ON THE GROUND 3 MINUTES.

0820 PM     HAIL             8 N ELSMERE             42.28N 100.18W
07/08/2020  M1.75 INCH       CHERRY             NE   TRAINED SPOTTER

            REPORT VIA SOCIAL MEDIA.

0823 PM     HAIL             HERSHEY                 41.16N 101.00W
07/08/2020  E1.00 INCH       LINCOLN            NE   PUBLIC

0824 PM     HAIL             6 N THEDFORD            42.07N 100.57W
07/08/2020  E2.50 INCH       THOMAS             NE   FIRE DEPT/RESCUE

0834 PM     TSTM WND GST     3 SW ATKINSON           42.50N 99.02W
07/08/2020  E60.00 MPH       HOLT               NE   CO-OP OBSERVER

0849 PM     TSTM WND GST     12 S NORTH PLATTE       40.96N 100.77W
07/08/2020  E67.00 MPH       LINCOLN            NE   TRAINED SPOTTER

&&

CCOLE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:00 PM CDTTornado WarningLBFPerkins45 min
Jul 8, 7:02 PM CDTFlash Flood WarningLBFKeya Paha2 hr
Jul 8, 7:04 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock41 min
Jul 8, 7:19 PM CDTSevere Thunderstorm WarningLBFKeith41 min
Jul 8, 7:26 PM CDTSevere Thunderstorm WarningLBFSheridan49 min
Jul 8, 7:33 PM CDTSevere Thunderstorm WarningLBFChase, Keith, Perkins42 min
Jul 8, 7:44 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry46 min
Jul 8, 7:45 PM CDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Hooker, Sheridan45 min
Jul 8, 8:04 PM CDTTornado Warning Tornado observedLBFThomas41 min
Jul 8, 8:07 PM CDTSevere Thunderstorm WarningLBFBoyd, Brown, Holt, Rock38 min
Jul 8, 8:16 PM CDTSpecial Weather StatementLBFLincoln29 min
Jul 8, 8:21 PM CDTSpecial Weather StatementLBFChase24 min
Jul 8, 8:26 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock, Thomas49 min
Jul 8, 8:36 PM CDTSpecial Weather StatementLBFLogan39 min
Jul 8, 8:38 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Rock, Wheeler52 min
Jul 8, 8:45 PM CDTSevere Thunderstorm WarningLBFThomas45 min
Jul 8, 9:04 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Garfield, Lincoln, Logan, Loup and 3 more41 min
Jul 8, 9:27 PM CDTSpecial Weather StatementLBFCuster48 min
Jul 8, 9:49 PM CDTAreal Flood AdvisoryLBFBlaine, Loup, Thomas77 min
Jul 8, 9:51 PM CDTSpecial Weather StatementLBFCuster39 min
Jul 8, 9:53 PM CDTSpecial Weather StatementLBFGarfield, Wheeler52 min
Jul 8, 10:03 PM CDTSevere Thunderstorm WarningLBFCuster42 min
Jul 8, 10:16 PM CDTSevere Thunderstorm WarningLBFCuster59 min
Jul 8, 10:31 PM CDTSevere Thunderstorm WarningLBFCuster29 min
Jul 9, 12:21 AM CDTSpecial Weather StatementLBFFrontier39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.